On the Fitting ideals of a multiplication module
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут прикладної математики і механіки НАН України
Анотація
In this paper, we characterize all finitely generated multiplication R-modules whose the first nonzero Fitting ideal of them is contained in only finitely many maximal ideals. Also, we prove that a finitely generated multiplication R-module M is faithful if and only if M is a projective of constant rank one R-module.
Опис
Теми
Цитування
On the Fitting ideals of a multiplication module / S. Hadjirezaei, S. Karimzadeh // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 27-34. — Бібліогр.: 15 назв. — англ.